# SDR ALG2005F00009

- Difficulty date: December 23, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N518AL
- Make and model: Skrsky S76A
- Aircraft serial: 760134
- Engine: Allsn 250C30S
- System (JASC): 2213 · Flight Controller
- Part: Amplifier
- Condition: Smoke
- Location: Afcs
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LANDING, ON DOWN WIND APPROACH SMELLED ODOR, ON FINAL THE ODOR BECAME STRONGER, ON LANDING SMOKE CAME FROM OVERHEAD CIRCUIT BREAKER PANEL AREA.  THE NR 2 PITCH AMP BREAKER POPPED.  MAINTENANCE PULLED OVERHEAD AND AFCS CIRCUIT BREAKER PANEL, FOUND NO EVIDENCE OF FIRE.  TRACED WIRE BACK TO THE NR 2 AFCS AMP ASSY.  REMOVED NR 2 AFCS AMP AND FOUND EVIDENCE OF THE NR 2 AMP HAD SMOKED.  REINSTALLED CABIN AND PILOT OVERHEAD TRIM AND THE AFCS CIRCUIT BREAKER PANEL, CARRIED THE NR 2 PITCH AMP TO HARDCOVER (MEL) AND RETURNED AIRCRAFT TO SERVICE. (K)
